# SDR UPS99230970

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Cracked
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI WHILE WORKING CUSTOMER CARD NR 997349, FOUND KEEL BEAM CRACKED AT BS 1070, WL 142, RBL 8.  REPAIRED CRACKED KEEL BEAM IAW ER NR 99-6118.
